Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 96, NWS La Crosse, WI

July 14, 2024Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 14, 2024, 6:46 PM CDT for Grant County, Wisconsin. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2024, 6:46 PM CDT (23:46 UTC)
Expired
Jul 14, 2024, 7:21 PM CDT
In force
35 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Grant County, WI

The radar

The La Crosse radar (KARX), 91 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 5:55 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2024-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2024-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1552 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

080 
WUUS53 KARX 142346
SVRARX
WIC043-150045-
/O.NEW.KARX.SV.W.0096.240714T2346Z-240715T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
646 PM CDT Sun Jul 14 2024

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Northeastern Grant County in southwestern Wisconsin...

* Until 745 PM CDT.

* At 646 PM CDT, a severe thunderstorm was located 9 miles northwest
  of Fennimore, or 14 miles northwest of Lancaster, moving east at 10
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Fennimore around 710 PM CDT.

Other locations impacted by this severe thunderstorm include Mount
Hope, Highway 61 And County T, Werley, Mount Ida, Millville, Woodman,
and County Roads K And T.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4302 9095 4306 9092 4307 9088 4307 9087
      4308 9085 4309 9084 4309 9083 4310 9081
      4305 9050 4288 9080
TIME...MOT...LOC 2346Z 290DEG 10KT 4303 9082 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EMS
2 follow-up statements
542 
WWUS53 KARX 150007
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
707 PM CDT Sun Jul 14 2024

WIC043-150045-
/O.CON.KARX.SV.W.0096.000000T0000Z-240715T0045Z/
Grant WI-
707 PM CDT Sun Jul 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EAST CENTRAL GRANT COUNTY...

At 707 PM CDT, a severe thunderstorm was located 7 miles northeast of
Bloomington, or 9 miles northwest of Lancaster, moving south at 10
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central Grant County, including the following locations... Mount
Hope, Werley, and Mount Ida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4299 9092 4303 9086 4301 9057 4288 9080
TIME...MOT...LOC 0007Z 348DEG 10KT 4296 9082 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EMS
202 
WWUS53 KARX 150021
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
721 PM CDT Sun Jul 14 2024

WIC043-150031-
/O.CAN.KARX.SV.W.0096.000000T0000Z-240715T0045Z/
Grant WI-
721 PM CDT Sun Jul 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRANT COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Wisconsin.

&&

LAT...LON 4299 9092 4303 9086 4301 9057 4288 9080
TIME...MOT...LOC 0019Z 290DEG 10KT 4295 9077 

$$

EMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:04 PM CDT, 3 hours 42 minutes earlier. Its key messages:

  • Storm chances persist for this evening into Monday evening. A few storms may be strong to severe with damaging wind gusts and localized flooding being the primary threats primarily on Monday. Large hail is a secondary threat.
  • Hot and humid conditions continue into Monday with highs in the upper 80s to near 90. Widespread heat indices in the lower to upper 90s with some areas reaching 100 on Sunday.
  • Cooler and drier conditions beginning Tuesday and into much of the upcoming week with highs in the middle to upper 70s.
Area forecast discussion, Jul 14, 3:04 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
304 PM CDT Sun Jul 14 2024

.KEY MESSAGES...

- Storm chances persist for this evening into Monday evening. A
  few storms may be strong to severe with damaging wind gusts
  and localized flooding being the primary threats primarily on
  Monday. Large hail is a secondary threat.

- Hot and humid conditions continue into Monday with highs in
  the upper 80s to near 90. Widespread heat indices in the lower
  to upper 90s with some areas reaching 100 on Sunday.

- Cooler and drier conditions beginning Tuesday and into much of
  the upcoming week with highs in the middle to upper 70s.

&&

.DISCUSSION...
Issued at 304 PM CDT Sun Jul 14 2024

Humid With Storm Chances This Evening, Some Strong to Severe:

Muggy conditions are the name of the game this afternoon with
observed dewpoints across much of the region well into the 70s. Air
temperatures maintaining into the lower to mid 80s are maybe a touch
cooler than expected with some cloud cover around but still
relatively on track to see highs reach into the upper 80s in
spots by late afternoon and early evening with heat indices in
the middle to upper 90s in some locales.

As we head into the evening hours, our convective environment is
essentially a powder keg with guidance showing the potential for the
cap to erode across southern portions of our area during the evening
hours (shown in the KDBQ 14.13z RAP sounding at 6pm). When
considering MLCAPE values of 2000-3000 J/kg across our south would
expect storms to initiate very quickly with anything that provide
any kick in the atmosphere. Looking at GOES-16 water vapor imagery,
a remnant MCV can be noted across western and central MN that
is slowly trekking southeast accompanied with a subtle
shortwave. As a result, many of the CAMs rapidly develop a
cluster of storms across portions of northeast IA and
southwestern WI later this evening. Currently, the main question
with this is the aforementioned cap which tries to erode with
this weak forcing. How much the cap erodes will determine
convective coverage. Shear profiles appear fairly weak with
0-6km shear in the 14.16z RAP being fairly minimal, around 20-30
kts. As a result, would expecting a more multi-cell
configuration with individual cells struggling to maintain.
Consequently, would only expect to see hail with more robust
updrafts. However, with fairly robust DCAPE values collocated
with the MCV, would think that cores could collapse fairly
vigorously which could lead to isolated downburst gusts to 60
mph. Storms will quickly exit the region to the southeast with
the window for storms being likely a few hours (through about
8-9pm at the latest).

Severe Weather Potential Early Monday into Monday Evening:

As we head into the overnight, forecast soundings show in the 14.16z
RAP has low-level saturation and fairly light winds throughout
the low-levels. Consequently, with much of the recent rainfall
we have seen over the past few days, could see areas of fog
initially during the overnight, with questions remaining as for
how long it maintains as an incoming MCV approaches. As this MCV
and accompanying 500mb shortwave approaches, expecting to see
convection as it approaches the local area during the morning
hours. As it then progresses eastward a surface cold front is
draped across our region and pushes south with additional
convective initiation possible. As a result, with severe regimes
in play for Monday several different scenarios may be possible.

Starting with the morning MCV, as the shortwave moves through
the local area (Which also still maintains some uncertainty in
timing amongst deterministic guidance) during the morning hours,
modest MLCAPE of 2000-3000 J/kg would certainly provide enough
of a boost to get convection going. However, deterministic
soundings (14.15z RAP) would suggest a cap is still largely in
place during the morning hours which would be a serious
hindrance to convection as noted in the 14.12z HRRR which has
storms fizzling out as they approach the local area. However, if
storms can form an organized cold pool with the higher
effective bulk shear in the vicinity of the MCV. This type of
convective complex (as illustrated in the 14.12z ARW) would
likely pose some damaging wind threat if it can utilize the
instability gradient and get through the cap.

As we head into afternoon, the aforementioned cold front pushes
through the region during the afternoon. The key question as we
approach this time of day is how the cap will behave, the CAMs
vary considerably on this with the 14.12z HRRR keeping the cap
in place throughout the day leading to minimal convective
development as the front progresses through. This is contrasted
heavily by the most aggressive solution in the 14.12z ARW which
would favor an organized MCS along the boundary pushing south
with relatively uncapped thermodynamics and plenty of 0-3km
shear (roughly 35-50 kts in the 14.15z RAP) for forward
propagation and potential bowing structures. As a result, if
this scenario were to manifest would expect damaging winds to be
the primary threat with heavy rainfall potentially leading to
flash flooding concerns where soils are already very saturated.
Consequently, the SPC has a slight risk (Threat level 2 of 5)
across much of the local area.

The last caveat to this whole forecast is an organized MCS across
central IA that some of the recent CAMs have been trying to pick up
on. While much of the CAMs mainly keep it south of the area through
the afternoon and evening hours, fairly favorable 0-3km shear
profiles and MLCAPE of 3000-5000 J/kg in the 14.15z RAP would enable
a bow echo type structure to push east with the potential for
damaging wind gusts (perhaps approaching 70-80 mph).
Furthermore, this is highlighted in the 14.12z HRRR neural
network probabilities which has modest probabilities (40-50%)
for winds over 50 kts across portions of northeastern IA. With
some uncertainty in exactly where the MCS positions itself the
SPC has put extreme southern portions of our forecast area
across northeast Iowa and southwestern WI in an Enhanced risk
(Threat level 3 of 5) to address this potential. However, many
questions remain such has how any prior convection's outflow
could affect the environment and available instability for this
MCS. As a result, will be very important to stay tuned to
upcoming forecast updates as mesoscale details become more fine
tuned.

Regardless, if storms materialize will want to watch the heavy rain
potential as well with precipitable waters of around 2" and fairly
respectable warm cloud depths (around 3.5 km in the 14.12 NAM)
which would lead to some efficient rainfall makers. While the
14.12z EC/GEFS ensemble generally only has medium probabilities
(30-60% chance) or over 0.5" through Monday night, the 14.12z
HREF ensemble max paints spots of 2-3" over the next 48 hours
which would suggest areas that receive repeat rounds of storms
could see locally heavy rainfall amounts. As a result, when
considering prior rainfall from yesterday of anywhere 2-5"
leading to saturated soils, localized flash flooding may be
possible.

Cooler and Dry Pattern Begins Tuesday:

Going into Tuesday, a broad scale synoptic trough pivots its way
into our region, aiding in the shove cold air advection further
south resulting in a cooling trend through the middle of next week.
As a result, the 14.00z grand ensemble (GEFS/EC ensemble/Canadian
ensemble) with an inter-quartile range of highs at La Crosse
for Wednesday of 71 to 76 with a median of 74. Median
temperatures in the grand ensemble generally trend in the middle
70s to lower 80s. Additionally, with increasing subsidence with
surface high pressure building in mid-week, would expect
minimal precipitation chances through Friday.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1240 PM CDT Sun Jul 14 2024

VFR conditions are expected to prevail through this TAF period.
There is a high-level stratus ceiling moving from west to east
into the local area from a dying thunderstorm complex early this
AM across Iowa. This remnant thunderstorm complex is expected to
bring a chance (30 to 50%) for afternoon thunderstorms along
and south of Interstate 90 this afternoon between 20 and 24Z,
but these chances are not expected to impact LSE or RST.

As the boundary layer decouples tonight, there is a 20% chance
for river valley fog to develop at LSE, but will hold off on
putting in TAF at this time due to uncertainty in development.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.

&&

DISCUSSION...Naylor
AVIATION...JAW
Hazardous weather outlook, Jul 14, 1:55 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
155 PM CDT Sun Jul 14 2024

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-152300-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
155 PM CDT Sun Jul 14 2024

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms chances return this evening and late tonight with a
few strong storms possible.

Afternoon heat indices of 90 to 100 are expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm chances continue into Monday. Some of the storms
could become strong to severe.

Afternoon heat indices of 90 to 100 are expected.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed Monday.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

nofwd

In the hours before

Special weather statement, Jul 14, 5:07 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service La Crosse WI
507 PM CDT Sun Jul 14 2024

WIZ055-142300-
Richland WI-
507 PM CDT Sun Jul 14 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RICHLAND COUNTY THROUGH
600 PM CDT...

At 505 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Richland Center, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Richland Center, Excelsior, Ithaca, Boaz, Eagle Cave, Loyd, Tavera,
Sextonville, Neptune, Buck Creek, Gotham, Keyesville, and Twin
Bluffs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4325 9066 4339 9066 4348 9019 4320 9019
TIME...MOT...LOC 2205Z 265DEG 21KT 4332 9056

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

EMS
Special weather statement, Jul 14, 5:58 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service La Crosse WI
558 PM CDT Sun Jul 14 2024

WIZ061-142330-
Grant WI-
558 PM CDT Sun Jul 14 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GRANT COUNTY
THROUGH 630 PM CDT...

At 557 PM CDT, Doppler radar was tracking a strong thunderstorm near
Platteville, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Platteville around 605 PM CDT.

Other locations impacted by this storm include Arthur, Union,
Ellenboro, and Platteville Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Wisconsin.

&&

LAT...LON 4270 9064 4284 9066 4288 9043 4269 9043
TIME...MOT...LOC 2257Z 257DEG 13KT 4278 9050

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

EMS
Special weather statement, Jul 14, 6:17 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service La Crosse WI
617 PM CDT Sun Jul 14 2024

IAZ008>011-018-019-029-030-WIZ053>055-061-150100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Vernon-Crawford-Richland-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon,
Charles City, New Hampton, Oelwein, Elkader, Viroqua,
Prairie Du Chien, Richland Center, and Platteville
617 PM CDT Sun Jul 14 2024

...FUNNEL CLOUDS POSSIBLE THIS EVENING...

WHAT...Funnel clouds are possible through early this evening.
These funnel clouds are typically brief, drop only a few hundred
feet from the cloud base, and rarely become a tornado or cause
damage.

WHERE...Northeast Iowa and southwest Wisconsin.

WHEN...Until 8pm.

IMPACTS...None expected.

PREPAREDNESS AND PRECAUTIONARY ACTIONS...If a funnel cloud is spotted,
report it to the National Weather Service. If a tornado warning
becomes necessary, take appropriate action.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Wisconsin.

&&

LAT...LON 4270 9064 4284 9066 4288 9043 4269 9043
TIME...MOT...LOC 2257Z 257DEG 13KT 4278 9050

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Boyne
Special weather statement, Jul 14, 6:23 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service La Crosse WI
623 PM CDT Sun Jul 14 2024

WIZ054-055-061-150000-
Richland WI-Crawford WI-Grant WI-
623 PM CDT Sun Jul 14 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GRANT...
SOUTHWESTERN RICHLAND AND SOUTHEASTERN CRAWFORD COUNTIES THROUGH 700
PM CDT...

At 623 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Boscobel, or 16 miles east of Prairie Du Chien,
moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Boscobel around 630 PM CDT.

Other locations impacted by this storm include Westport, Wauzeka,
Preston, Highway 61 And County T, Werley, Mount Ida, Harris Ridge,
Highways 60 And 61, Port Andrew, and County Roads K And T.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Wisconsin.

&&

LAT...LON 4301 9099 4311 9098 4326 9056 4293 9054
TIME...MOT...LOC 2323Z 271DEG 22KT 4309 9081

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

EMS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:04 PM CDTSevere Thunderstorm WarningARXRichland26 min
Jul 13, 7:15 PM CDTSevere Thunderstorm WarningARXRichland16 min
Jul 13, 8:49 PM CDTSpecial Weather StatementARXCrawford, Grant71 min
Jul 13, 9:28 PM CDTSevere Thunderstorm WarningARXCrawford, Grant47 min
Jul 14, 1:40 AM CDTSpecial Weather StatementARXBuffalo, Trempealeau65 min
Jul 14, 2:27 AM CDTFlash Flood WarningARXBuffalo, Trempealeau4 hr
Jul 14, 2:32 AM CDTSevere Thunderstorm WarningARXMonroe, Vernon43 min
Jul 14, 2:40 AM CDTSpecial Weather StatementARXLa Crosse50 min
Jul 14, 2:55 AM CDTSpecial Weather StatementARXLa Crosse, Monroe, Vernon65 min
Jul 14, 3:41 AM CDTSpecial Weather StatementARXRichland, Vernon49 min
Jul 14, 3:50 AM CDTSpecial Weather StatementARXAdams, Juneau55 min
Jul 14, 3:55 AM CDTSevere Thunderstorm WarningARXJuneau, Monroe, Richland, Vernon35 min
Jul 14, 3:58 AM CDTFlash Flood WarningARXMonroe4 hr
Jul 14, 4:05 AM CDTSpecial Weather StatementARXCrawford, Grant, Richland40 min
Jul 14, 4:18 AM CDTSevere Thunderstorm WarningARXJuneau28 min
Jul 14, 5:54 AM CDTRiver Flood WarningARXMonroe, Vernon20 hr
Jul 14, 7:02 AM CDTRiver Flood WatchARXVernon3 days
Jul 14, 7:02 AM CDTRiver Flood WatchARXCrawford4 days
Jul 14, 7:02 AM CDTRiver Flood WarningARXRichland, Vernon37 hr
Jul 14, 7:02 AM CDTRiver Flood WarningARXRichland, Vernon3 days
Jul 14, 7:06 AM CDTRiver Flood WatchARXBuffalo, Trempealeau37 hr
Jul 14, 7:06 AM CDTRiver Flood WarningARXBuffalo, Trempealeau46 hr
Jul 14, 7:38 AM CDTAreal Flood WarningARXMonroe4 hr
Jul 14, 8:34 AM CDTAreal Flood WarningARXTrempealeau3 hr
Jul 14, 2:46 PM CDTAreal Flood WarningARXJuneau7 hr
Jul 14, 3:20 PM CDTRiver Flood WatchARXCrawford65 hr
Jul 14, 5:07 PM CDTSpecial Weather StatementARXRichland53 min
Jul 14, 5:58 PM CDTSpecial Weather StatementARXGrant32 min
Jul 14, 6:17 PM CDTSpecial Weather StatementARXGrant103 min
Jul 14, 6:23 PM CDTSpecial Weather StatementARXCrawford37 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.